# SDR N6WA2024060301

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 41,214 hours, 29,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/HOLE IN RIGHT SIDE FUSLAGE UNDER 4TH WINDOW. MAJOR REPAIR COMPLIED WITH REPAIR IAW REO 670-53-21-2404.
